So I was put on Latuda for bipolar. and I was takin off it. and it's been a week since I've been off. of the medicine, and about two days after I started the medicine I started seizuring. and it's been going on for a week and two days. and I was wondering, is this going to stop? my doctor said the medicine should be out of my system buit if it is then why am I still having seizures?
You need to contact your doctor immediately or go to the ER,seizures are not something to be taken lightly and this needs to be addressed by a professional.
I cant understand why your doctor would be ok with this and send you on your way,you need to get your seizures under control and if you can not get in contact with your usual gp,i recommend you go to the nearest ER and fill them in on whats being happening!!
Good luck and take care
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2011 • 10 answers
Posted 22 Jan 2012 • 10 answers
My doctor gave me Latuda. He gave me samples and didn't tell me morning or evening or with/w/o food?
Posted 17 Feb 2016 • 3 answers
Posted 25 Jul 2016 • 3 answers
Posted 5 Oct 2016 • 2 answers